TILTED COSMOLOGICAL MODELS IN WESSON’S THEORY

Full Article - PDF

Published: 2017-06-05

Page: 113-119


D. D. PAWAR

School of Mathematical Sciences, Swami Ramanand Teerth Marathwada University, Vishnupuri, Nanded-431 606, India.

V. J. DAGWAL *

Department of Mathematics, Govt. College of Engineering, Nagpur- 441 108, India.

S. S. PAWAR

MGM’s College of Engineering, Near Airport, Hingoli Road, Nanded, India

*Author to whom correspondence should be addressed.


Abstract

In this paper, we have investigated tilted cosmological models with the scalar-tensor theory of gravitation proposed by Wesson. The Kantowski-Sachs metric with a time-dependent gauge function is described by considering the tilted cosmological models. Some geometric aspects of the model are also discussed.

 

Keywords: Tilted models, Kantowski-Sachs space time, Wesson theory


How to Cite

PAWAR, D. D., DAGWAL, V. J., & PAWAR, S. S. (2017). TILTED COSMOLOGICAL MODELS IN WESSON’S THEORY. Journal of Applied Physical Science International, 8(3), 113–119. Retrieved from https://ikprress.org/index.php/JAPSI/article/view/2974

Downloads

Download data is not yet available.